# SDR 01FDEA00203

- Difficulty date: March 15, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 6,927 hours, 3,552 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON T/O ECAM WENT CRAZY, GALLEY SHED ON, NR 1 PITCH TRIM DISCONNECTED AND WOULD NOT RESET, NR 1 PRESSURE REG FAILED, POS 1 LAND GEAR INOP, ACARS RINGER INOP, NR 1 FLT DIRECTOR INOP.  APU LOOP-B FAULT.
